# SDR XNA01012B

- Difficulty date: June 21, 2001
- Submitted: August 2, 2001
- Operation: Air carrier
- Aircraft: N472AS
- Make and model: Airbus A300 B4-203
- Aircraft serial: 125
- Aircraft time: 36,350 hours, 17,452 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Warning Light
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

KRUEGER LIGHT FLASHING AND CONFIGURATION HORN/FLAPS O-SLATS 16.  TRANSFERRED TO DMI LIST PER ENA A300 MEL 27-84-02.  DMI 1352 PLACARDS INSTALLED.  SP 27-84-02 COMPLIED WITH IAW A300 MM 27-00-00.  RIGHT WING KRUEGER AND NOTCH FLAP DEACTIVATED.
